# SDR QXEA9902220

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 3450-4150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO COMPARTMENT STRINGER 65 HAD SURFACE CORROSION BETWEEN FRAMES 3450 AND 4150.  REPAIRED IAW FOKKER SRM 53-02-05, FIGURE 1F.
